U.S. doctors online nowAsk doctors free
A member asked:

i've been taking micardis (telmisartan) 40mg 32 yr old male. stressed at work with own business and seem to be suffering from uncontrollable depression and anxioty?

1 doctor answer7 doctors weighed in
Dr. Tulsidas Kuruvanka
Cardiology 31 years experience
Stress: Micardis (telmisartan) shouldn't cause it. You will have to seek out treatment for depression and anxiety... Have you tried yoga... Checkout "pranayama".
Dr. Robert Koch
Dr. Robert Koch commented
Cardiology 31 years experience
Under stress, our own adrenaline surges. Perhaps a beta blocker would better control your blood pressure at this time.
Dec 8, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.